Scaling properties of diffusion-limited reactions: Simulation results

G. Zumofen*, J. Klafter, A. Blumen

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


In this Brief Report we present simulation-calculation results of the transient diffusion-limited reaction A+B0 on Sierpinski gaskets embedded in Euclidean spaces of dimensions d between 2 and 13. We find that the asymptotic temporal behavior of the density decay follows the power-law relation (t)t-±, with ±=dI/4, dI being the spectral dimension. This result for Sierpinski gaskets contrasts with a recent general finding by Sheu, Lindenberg, and Kopelman [Phys. Rev. A 42, 2279 (1990)].

Original languageEnglish
Pages (from-to)7068-7069
Number of pages2
JournalPhysical Review A
Issue number12
StatePublished - 1991


Dive into the research topics of 'Scaling properties of diffusion-limited reactions: Simulation results'. Together they form a unique fingerprint.

Cite this